The Lex-Plus-Powers Conjecture holds for pure powers

Jeff Mermin, Satoshi Murai

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

We prove Evans' Lex-Plus-Powers Conjecture for ideals containing a monomial regular sequence.

Original languageEnglish
Pages (from-to)3511-3539
Number of pages29
JournalAdvances in Mathematics
Volume226
Issue number4
DOIs
Publication statusPublished - 2011 Mar 1
Externally publishedYes

Fingerprint

Regular Sequence
Monomial

Keywords

  • Betti numbers
  • Lex-plus-powers ideals

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The Lex-Plus-Powers Conjecture holds for pure powers. / Mermin, Jeff; Murai, Satoshi.

In: Advances in Mathematics, Vol. 226, No. 4, 01.03.2011, p. 3511-3539.

Research output: Contribution to journalArticle

Mermin, Jeff ; Murai, Satoshi. / The Lex-Plus-Powers Conjecture holds for pure powers. In: Advances in Mathematics. 2011 ; Vol. 226, No. 4. pp. 3511-3539.
@article{8f0d26bb9e1e441587f13f23682837fb,
title = "The Lex-Plus-Powers Conjecture holds for pure powers",
abstract = "We prove Evans' Lex-Plus-Powers Conjecture for ideals containing a monomial regular sequence.",
keywords = "Betti numbers, Lex-plus-powers ideals",
author = "Jeff Mermin and Satoshi Murai",
year = "2011",
month = "3",
day = "1",
doi = "10.1016/j.aim.2010.08.022",
language = "English",
volume = "226",
pages = "3511--3539",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",
number = "4",

}

TY - JOUR

T1 - The Lex-Plus-Powers Conjecture holds for pure powers

AU - Mermin, Jeff

AU - Murai, Satoshi

PY - 2011/3/1

Y1 - 2011/3/1

N2 - We prove Evans' Lex-Plus-Powers Conjecture for ideals containing a monomial regular sequence.

AB - We prove Evans' Lex-Plus-Powers Conjecture for ideals containing a monomial regular sequence.

KW - Betti numbers

KW - Lex-plus-powers ideals

UR - http://www.scopus.com/inward/record.url?scp=78651499210&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78651499210&partnerID=8YFLogxK

U2 - 10.1016/j.aim.2010.08.022

DO - 10.1016/j.aim.2010.08.022

M3 - Article

VL - 226

SP - 3511

EP - 3539

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

IS - 4

ER -